Self-Improvement Coaching Expert Forum
help
About This Forum:

This forum is for questions and support regarding tips and techniques to help people begin to take accountability and responsibility for their general well-being and move towards improvement in all areas of their life: work, home, and relationships.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

help

I am married  but I am lonely. I have been on a new medication and feel as though things are worse. I am going to take myself off of chanix(sp) I feel as though i am going bonkers and my mind seems to be coming up with things on its own. I think anyway. I have also recently been diagnosed with minaeres disease and i am still so dizzy that I feel i cannot take much more. Maybe it is just the stress of my marriage. I am not sure. We have been married 16 yrs we have five kids one of which is in a wheelchair and has spastic quad. C.P. Maybe it is all that. What is a women to do?  
Related Discussions
272771_tn?1194985543
Yes, you have a lot on your plate and the responsibility for a sick child when you are not feeling well yourself.  Who is supporting you?  I would strongly urge you to get additional support from a professional counselor to help support you and to seek professional assistance to help you stop smoking.  It is highly recommended that a physician monitor you when you are taking prescription medication.  Counseling doesn't have to be long term.  It can help you through different stressful transitions in your life.

Your Forum Coach, Wanda.

  
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank